Translator Disclaimer
January, 1973 On the Inequality for BIBDs with Special Parameters
Sanpei Kageyama
Ann. Statist. 1(1): 204-207 (January, 1973). DOI: 10.1214/aos/1193342401

Abstract

For a $\mu$-resolvable Balanced Incomplete Block Design (BIBD) with parameters $v, b = mt, r = \mu t, k$ and $\lambda$, Kageyama (1973) obtained an inequality $b \geqq v + t - 1$. The main purpose of this note is to improve $b \geqq v + t - 1$ to $b \geqq \max \{v + t - 1, (m^2\lambda + m)/\mu^2\}$. This inequality is also improved further for a $\mu$-resolvable BIBD which is not affine $\mu$-resolvable.

Citation

Download Citation

Sanpei Kageyama. "On the Inequality for BIBDs with Special Parameters." Ann. Statist. 1 (1) 204 - 207, January, 1973. https://doi.org/10.1214/aos/1193342401

Information

Published: January, 1973
First available in Project Euclid: 25 October 2007

zbMATH: 0253.62037
MathSciNet: MR336928
Digital Object Identifier: 10.1214/aos/1193342401

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.1 • No. 1 • January, 1973
Back to Top